MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,WALL MOUNT,ADULT CUFF

Medline Industries, LP MEDLINE; ANEROID,WALL MOUNT,ADULT CUFF
Catalog Number MDS9400
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they read significantly higher than they should be for patients and are not interchangeable for different size patients" and "they read at least 20 higher on systolic than the person probably has".
 
Additional Manufacturer Narrative
The customer reported that the devices read significantly higher than they should be for patients, are not interchangeable for different size patients, and read at least 20 higher on systolic than the person probably has, resulting in extra testing and monitoring of pregnant patients.Medline received 1ea medline wall mount aneroid in like-new condition; visual inspection confirmed that all parts were attached, including the air release valve, and the sample was tested according to the instructions for use by inflating the cuff up to 300 mmhg five times with no issues experienced.The complaint was not confirmed.The cause was not confirmed with received sample, and the sample worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,WALL MOUNT,ADULT CUFF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50858804
Report Number1417592-2026-48147
Device Sequence Number15829641
Product Code DXQ
UDI-Device Identifier30080196771268
UDI-Public30080196771268
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9400
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/28/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown